# SDR SWIA202265573

- Difficulty date: March 25, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 17,875 hours, 10,036 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COMPOSITE DAMAGE ON THE TOP OF THE R/H SIDE OF RUDDER, DUE TO LIGHTNING STRIKE.   (FILED CLOSED)   REPAIRED THE COMPOSITE DAMAGE ON THE RH AND LH SIDES OF THE RUDDER AND RUDDER TRAILING EDGE BY REPLACING THE BONDING STRAPS AND RESTORING THE COPPER MESH PER SRM 51-73-00 AND 55-40-00/REPAIR 03P. P.O. 286186. SEE CONTINUATION CARD FOR DETAILS.
